MathSciNet Relay Station
MathSciNet bibliographic data
MR1371233 58D10 (53A10)
Kusner, R.; Mazzeo, R.; Pollack, D. The moduli space of complete embedded constant mean curvature surfaces. Geom. Funct. Anal. 6 (1996), no. 1, 120–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement